# SDR REXA2013070701255

- Difficulty date: July 7, 2013
- Submitted: July 10, 2013
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 12,078 hours, 7,577 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Status Message
- Condition: False Activation
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON WHITE STATUS MESSAGE ON INTERMITTENTLY WITH ALL SWITCHES IN PROPER POSITIONS.  7 TIMES ON TAXI OUT AND TAXI BACK INTO GATE.  F/A CONFIRMS LIGHTS WERE ACTUALLY ON WHILE MESSAGE WAS PRESENT.  PERFORMED OPS TEST OF EMERGENCY EXT LIGHT IAW AMM 33-51-00.  LIGHTS OPS CHECKED NORMAL AT THIS TIME NO FURTHER DEFECTS NOTED ACFT OK FOR SERVICE.
